# SDR AWXA0000044

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B398BCM0108
- Condition: Unserviceable
- Location: Avionics Bay
- Part time: 23,846 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT 1000 FT AGL CAPT CALLED FOR CLIMB THRUST, AUTO THROTTLE DROPPED OFF AND ENG NR 1 DROPPED TO IDLE THRUST.  RETURNED TO AIRPORT USING MANUAL THRUST WHICH OPERATED NORMAL.  DE-MODED ACFT AFTER FMGC -108 UPGRAGE PER E.O. 22-10-28.  REPLACED FLIGHT MANAGEMENT AND GUIDANCE COMPUTER -- MOD TO BE REACCOMPLISHED COMPLETED WITHIN 14 DAYS.  CURRENT HISTORY: EO 22-10-28 (FMGC UPGRADE) WAS COMPLIED WITH  PRIOR TO EVENT.  VERIFIED THE NR 1 POS -108 COMPUTER BAD USING A/C AS TEST BED.
